# SDR IPXA2024081496523

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 25,090 hours, 15,520 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM EITHER LEFT OR RIGHT FOWARD WINDSHIELD BEGINS AT DIFF P 8.0 AND DIMINISHES AT DIFF P 8.3 WILL CEASE AT DIFF P 0 + 7.9 OR LESS. PERFORMED PRESSURIZATION OF AIRCRAFT TO 8PSI DIFFERENTIAL PER AMM 05-53-00. FOUND NO LEAK OR SQUEAL AT THE WINDOW
